I am in my third week of my pill pack(active pills)..and i have been having a really light period i think..i am not even sure if it is a period because it is brown discharge and then about once a day a slight bleed. i have been taking yasmin for 2 years and have never had this experience before..i am due for my period to start in one week..has anyone else experienced this and if so did you still get your period on its regular date as well? i am probably going to call my doctor but wanted to see if it is just somethin silly first!
Hi -- I'm having a similar problem - have been on Seasonale for two years, and for the first time this month I had some very light breakthrough bleeding... Then I got my period on schedule.
I think this is pretty common - I live with two friends who get a slight bit of breakthrough once in a while, I wouldn't worry too much - but if it will make you feel better, just put a call into your Gyno.
hi , last month i have had my period twice , and i go on and off the pill, but after my period this month like 1 day after i have had a sexual intercourse and a week later i started my period again, is it possible that i could be pregnant?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.